Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anxiety
May 23, 2008

i stopped going to my psychiatrists 1 1/2 weeks ago and decided to stay with my dr. of medicine i have been with for 18 years and trust his opinion, i have anxiety since 1978, since around 1990 is when i really started to get treatment for it by my pcp,my question is i have been on klonopin for close to 6-7 weeks and remeron at night up until last week my pcp has me taking it 3 x's a day moring when i get up for work 0500am then again 10am and then again before i go to bed with my remeron, when should i tell my dr i feel like crap no mood weakness in the arms and legs not everyday,hot flashes,no sex drive at all,depressed,and i was never depressed i am a happy go lucky guy i want me back what should i do or tell him

Response from Dr. Horwath

You need to tell him exactly how you feel. If he cannot handle the situation, then you should seek help from a psychiatrist, who can help diagnose your psychiatric condition and determine whether a different treatment is indicated.



Previous
Anxiety panic attacks and ARV's
Next
pissed off

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement